# SDR REXA201000267

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 17,140 hours, 14,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN HAS A DENT JUST FORWARD OF FS 379 BETWEEN STR 20R - STR 21R MEASURING 3.2" X 2.1" X 0.102" DEEP.  PERFORMED A MAJOR REPAIR TO DAMAGED AREA IAW BOMBARDIER SERVICES CORPORATION ENGINEERING ORDER 601R-53-19853.
